# SDR USAA000110

- Difficulty date: January 27, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333701
- Condition: Corroded
- Location: Fuselage
- Part time: 30,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 2 INCHES BY 2 INCHES, BS 951 AND 953 LBL 24.  REPAIRED PER 51-10-02.  CORROSION LEVEL 1.  (M)
